# SDR COMA9610193

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 18190003
- Condition: Malfunction
- Location: Hyd Bay
- Part time: 7,469 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, BOTH LT A AND B SYSTEM INTRANSIT LIGHTS REMAINED ON.  WHEN LANDING GEAR CYCLED, THE RT A AND B INTRANSIT LIGHTS REMAINED ON.  REPLACED THE LANDING GEAR SOLENOID VALVE.  PART TOTAL CYCLES, 7,283.
